# SDR AALA2018091109038

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 16,176 hours, 6,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT SEAT 4AC WAS FOUND BROKEN.  MAINTENANCE REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
